Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 195, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 5:56 PM CDT for 5 counties in Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 5:56 PM CDT (22:56 UTC)
- Expired
- Apr 29, 2017, 6:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:59 PM CDT | TSTM WND GST 60 | Quinton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
085
WUUS54 KTSA 292256
SVRTSA
OKC061-077-091-101-121-292330-
/O.NEW.KTSA.SV.W.0195.170429T2256Z-170429T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
556 PM CDT SAT APR 29 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Haskell County in southeastern Oklahoma...
East central McIntosh County in southeastern Oklahoma...
Northwestern Latimer County in southeastern Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
South central Muskogee County in east central Oklahoma...
* Until 630 PM CDT
* At 556 PM CDT, a severe thunderstorm was located over Quinton,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Stigler... Quinton...
Porum... Whitefield...
Kinta... Briartown...
Enterprise... Blocker...
Robbers Cave State Park... Featherston...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3502 9562 3543 9540 3529 9505 3490 9537
TIME...MOT...LOC 2256Z 211DEG 39KT 3513 9538
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:28 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 29, 3:28 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
328 PM CDT Sat Apr 29 2017
.DISCUSSION...
A high impact flooding event continues across the region...with
several flash flood warnings in effect for a large part of
northeast OK and northwest AR. Multiple rounds of showers and
thunderstorms have resulted in widespread 2-5 inch rain amounts
with some local amounts over 6-7 inches. We've received numerous
reports of street flooding...closed bridges and high
water...especially across northwest AR. Mainstem river flooding
will be a major issue...with 23 forecast points currently in
flood (many moderate to major).
Currently...a stationary front was draped across northwest AR into
southeast OK to a surface wave near Durant. One area of heavy rain
continues along this boundary...with a secondary area of
showers/storms farther west along inverted surface trof. The
multiple rounds of precipitation have sufficiently squashed the
warm sector...although far southeast OK remains quite warm/moist
and unstable (dewpoints running in the lower/mid 70s). Will need
to monitor this area over the next few hours for potential severe
convection.
The secondary area of showers/storms will persist through the
rest of the afternoon/early evening...moving back over areas that
received significant rainfall. Expect flash flood/areal flood
warnings to continue well into the overnight hours.
Rainfall will taper off later this evening and overnight as the
deep upper cyclone lifts northeast into KS. Could see some
lingering wraparound showers into Sunday morning...otherwise
expect a cool and very breezy day.
The next chance of precipitation comes Tuesday night into
Wednesday as a fast moving upper trof drops southeast through the
Rockies. A developing surface boundary across the region will be
the main focus...with most precipitation mainly along and north of
the front. This would result in additional rainfall across areas
that have been hit hard over the past 24 hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 49 58 42 72 / 80 30 10 10
FSM 59 66 44 74 / 90 20 10 10
MLC 51 61 45 74 / 80 10 10 0
BVO 48 54 40 70 / 80 40 10 10
FYV 54 59 42 67 / 90 30 10 10
BYV 59 64 42 66 / 100 40 10 10
MKO 51 58 42 72 / 80 20 10 10
MIO 52 58 42 66 / 80 50 20 10
F10 49 58 43 72 / 80 20 10 0
HHW 54 64 45 74 / 90 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.
AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...11
LONG TERM....18Hazardous weather outlook, Apr 29, 5:19 PM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Sat Apr 29 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Sat Apr 29 2017
...Life Threatening Flooding and Severe Weather Ongoing...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Along and east of a line from Bentonville Arkansas to
McAlester Oklahoma.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Along and east of a line from Bentonville Arkansas to
McAlester Oklahoma.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Critical.
AREA...All of northeast Oklahoma and far northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms continue this afternoon with strong to
severe storms ongoing generally east of a line from Bentonville
Arkansas to McAlester Oklahoma. Damaging winds, large hail, and
a few tornadoes are likely along and east of this line.
The severe weather potential will continue through the evening
hours with a general decrease in storm intensity expected
later tonight.
The continued rounds of heavy rain has resulted in widespread
dangerous flash flooding. Numerous roads are closed across
the region and high water rescues have been performed through
the afternoon. Any additional rainfall this afternoon through
the overnight hours will worsen ongoing conditions and rapid
onset flash flooding should be expected.
Additionally, numerous larger river basins are in flood and
river levels will continue to rise. This will also impact
numerous roadways.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY and Monday...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.
EXTENDED DISCUSSION...
A brief dry period is expected late Sunday into Monday
with thunderstorm chances returning mid week.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, Apr 29, 5:30 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 6 N NATURAL DAM 35.74N 94.39W
04/29/2017 CRAWFORD AR EMERGENCY MNGR
TREES DOWN, ONE BLOCKING HIGHWAY 59. TIME ESTIMATED BY
RADAR.
&&
AEJSpecial weather statement, Apr 29, 5:30 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
530 PM CDT SAT APR 29 2017
OKZ049-073-075-292300-
Pittsburg OK-Latimer OK-Pushmataha OK-
530 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 600 PM
CDT...
At 530 PM CDT, a strong thunderstorm was located 6 miles south of
Blanco, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Alderson...
Higgins... Blanco...
Haileyville... Pittsburg...
Gowen... Dow...
Bache...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3445 9578 3451 9578 3451 9567 3459 9567
3459 9588 3467 9588 3506 9567 3492 9533
3441 9571
TIME...MOT...LOC 2230Z 210DEG 44KT 3466 9575Local storm report, Apr 29, 5:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG SALLISAW 35.46N 94.79W
04/29/2017 SEQUOYAH OK EMERGENCY MNGR
SEVERAL TREES DOWN IN AND AROUND SALLISAW. TIME ESTIMATED
BY RADAR.
&&
AEJLocal storm report, Apr 29, 5:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG NATURAL DAM 35.65N 94.39W
04/29/2017 CRAWFORD AR EMERGENCY MNGR
POWER LINES DOWN AND SOME BUILDING DAMAGE.
&&
AEJSpecial weather statement, Apr 29, 5:48 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT SAT APR 29 2017
ARZ001-002-010-011-292315-
Carroll AR-Madison AR-Benton AR-Washington AR-
548 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 615 PM CDT...
At 548 PM CDT, a strong thunderstorm was located near Garfield,
moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Eureka Springs...
Lowell... Elkins...
Tontitown... Bethel Heights...
Garfield... Gateway...
Beaver... Hindsville...
Hobbs State Park... Clifty...
War Eagle... Grandview...
Johnson... Elm Springs...
Goshen... Avoca...
This includes Interstate 49 between mile markers 68 and 82.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
northwestern Arkansas.
LAT...LON 3601 9399 3618 9429 3650 9401 3650 9362
3649 9355
TIME...MOT...LOC 2248Z 213DEG 41KT 3641 9395Special weather statement, Apr 29, 5:49 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 PM CDT SAT APR 29 2017
OKZ067-068-070-292330-
Muskogee OK-Cherokee OK-Wagoner OK-
549 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 630 PM
CDT...
At 549 PM CDT, a strong thunderstorm was located 3 miles west of
Keefeton, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Okay... Hulbert...
Oktaha... Tullahassee...
Sequoyah State Park... Keefeton...
Summit... Lost City...
LAT...LON 3599 9496 3554 9531 3554 9535 3555 9535
3555 9540 3557 9554 3607 9538
TIME...MOT...LOC 2249Z 206DEG 38KT 3560 9540The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 35 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 27 min |
| Apr 28, 10:58 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 31 min |
| Apr 28, 11:01 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Apr 28, 11:07 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Pittsburg | 65 min |
| Apr 28, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 28, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 27 min |
| Apr 28, 11:25 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Apr 28, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Apr 28, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 28, 11:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 29, 12:03 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more | 4 hr |
| Apr 29, 12:11 AM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 29, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 32 min |
| Apr 29, 12:18 AM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 29, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 34 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | TSA | Nowata | 18 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Apr 29, 12:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 29, 12:49 AM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 29, 12:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 4 hr |
| Apr 29, 12:54 AM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 30 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 34 min |
| Apr 29, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| Apr 29, 1:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Apr 29, 1:54 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 29, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 29 min |
| Apr 29, 2:04 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Apr 29, 2:21 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Apr 29, 2:41 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 34 min |
| Apr 29, 2:46 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 44 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | TSA | Pawnee | 57 min |
| Apr 29, 3:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| Apr 29, 3:39 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 29, 4:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 35 min |
| Apr 29, 5:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 6 hr |
| Apr 29, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 32 min |
| Apr 29, 5:17 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 29, 5:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 29, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 33 min |
| Apr 29, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Apr 29, 6:16 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 29, 6:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 29, 6:36 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 39 min |
| Apr 29, 6:42 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 29, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Apr 29, 8:17 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Apr 29, 8:33 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more | 3 hr |
| Apr 29, 8:38 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 10 hr |
| Apr 29, 10:35 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more | 8 hr |
| Apr 29, 10:36 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Apr 29, 10:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| Apr 29, 12:36 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| Apr 29, 12:55 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 29, 1:16 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 29 min |
| Apr 29, 1:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Apr 29, 2:23 PM CDT | River Flood Warning | TSA | Pawnee | 32 hr |
| Apr 29, 2:39 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Muskogee, Nowata, Rogers, Wagoner | 4 hr |
| Apr 29, 3:05 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Apr 29, 3:13 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Apr 29, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Apr 29, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 33 min |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 30 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 26 min |
| Apr 29, 4:42 PM CDT | Tornado Warning | TSA | Haskell | 33 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 29, 4:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 26 min |
| Apr 29, 4:54 PM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 29, 4:58 PM CDT | Tornado Warning | TSA | Adair | 14 min |
| Apr 29, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 29 min |
| Apr 29, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.